MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number 840
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal investigation was initiated to determine the cause of the malfunction.Inogen's investigation of the device is complete.This unit is running normally and as designed.Inogen will write a supplemental filing with any additional information gathered.
 
Event or Problem Description
It was reported the patient experienced no oxygen output from the device.In turn, the patient switched units and later experienced "system hot error message." as a result, the patient was taken to the hospital and admitted.
 
Additional Manufacturer Narrative
Additional information: g1.Additonal information gathered via patient, mentioned inogen one portable concentrator at no time stopped working, as there was no device malfunction.Reportedly, patient was not wearing her oxygen for an unknown reason when the event happened.Therefore, the event was unrelated to the unit.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
falon whitfield
600 shiloh rd.
plano, TX 75074
9726165673
MDR Report Key14355550
Report Number3015238204-2022-00049
Device Sequence Number4958774
Product Code CAW
UDI-Device Identifier00817131020032
UDI-Public00817131020032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number840
Device Catalogue NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexUnknown